A member asked:
Disclaimer

Recieved a tetanus shot 7 days ago. Today on day 7 it has become a swollen hard knot and very itchy. Is this normal?

1 doctor answer
Dr. J. Lawrence Dohan
56 years experience in Dermatology
Yes: This will gradually subside over next 1 to 2 weeks.
Answered on Jul 10, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Exam needed: The original skin reaction to the tetanus injection shouldn't keep recurring. This may be a foreign body reaction or a small blood clot formed under t ... Read More
1
1 thank
A member asked:
Dr. Barry Bergman
40 years experience in Pediatrics
Yes: Any vaccine can cause swelling and soreness at the injection site. Tyleno or advil (ibuprofen) may help but it should go away in a few days.
A 42-year-old female asked:
Dr. Geoffrey Rutledge
40 years experience in Internal Medicine
Photo or exam: If these are bumps in the skin of your cheek they may be infected skin follicles - but a photo or physical exam would help define what they may be. If ... Read More
A 40-year-old member asked:
Dr. Robert Greer
43 years experience in Family Medicine
Yes: This forum is often asked about vaccines.Most of us agree the "shots" are very important and local reactions are usually not dangerous nor serious.If ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month